Some Properties of the Bornological Spaces
Publications du Département de mathématiques (Lyon), Volume 10 (1973) no. 4, pp. 51-56.
@article{PDML_1973__10_4_51_0,
     author = {Valdivia, Manuel},
     title = {Some {Properties} of the {Bornological} {Spaces}},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {51--56},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     volume = {10},
     number = {4},
     year = {1973},
     zbl = {0296.46006},
     mrnumber = {365071},
     language = {en},
     url = {http://archive.numdam.org/item/PDML_1973__10_4_51_0/}
}
TY  - JOUR
AU  - Valdivia, Manuel
TI  - Some Properties of the Bornological Spaces
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1973
DA  - 1973///
SP  - 51
EP  - 56
VL  - 10
IS  - 4
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1973__10_4_51_0/
UR  - https://zbmath.org/?q=an%3A0296.46006
UR  - https://www.ams.org/mathscinet-getitem?mr=365071
LA  - en
ID  - PDML_1973__10_4_51_0
ER  - 
%0 Journal Article
%A Valdivia, Manuel
%T Some Properties of the Bornological Spaces
%J Publications du Département de mathématiques (Lyon)
%D 1973
%P 51-56
%V 10
%N 4
%I Université Claude Bernard - Lyon 1
%G en
%F PDML_1973__10_4_51_0
Valdivia, Manuel. Some Properties of the Bornological Spaces. Publications du Département de mathématiques (Lyon), Volume 10 (1973) no. 4, pp. 51-56. http://archive.numdam.org/item/PDML_1973__10_4_51_0/

1. Bourbaki, N. : Eléments de Mathématiques, Livre V : Espaces vectoriels topologiques (ch. III. ch.IV, ch. V), Paris (1964). | Zbl

2. Valdivia, M. : A class of bornological barrelled spaces which are not ultrabornological, Math. Ann. 194, 43-51 (1971). | MR | Zbl

3. Valdivia, M. : Some examples on quasi-barrelled spaces, Ann. Inst. Fourier 22, 2, 21-26 (1972). | Numdam | MR | Zbl

4. Dieudonné, J. : Sur les propriétés de permanence de certains espaces vectoriels topologiques. Ann. Soc. Polon. Math. 25, 50-55 (1952). | MR | Zbl

5. Amemiya, I. and Komura, Y. : Über nich-vollständige Montelräume. Math. Ann. 177 273-277 (1968). | MR | Zbl

6. Horváth, J. : Topological Vector Spaces and Distributions I. Addison-Wesley. Massachusets 1966. | Zbl

7. Markushevich, A.I. : Sur les bases (au sens-large) dans les espaces linéaires. Doklady Akad. Nauk SSSR (N.S), 41, 227-229 (1934). | MR | Zbl

8. Marti, J.T. : Introduction to the Theory of Bases. Springer-Verlag, Berlin-Heidelberg-New York, 1969. | MR | Zbl

9. Kothe, G. : Topological Vector Spaces I, Springer-Verlag, Berlin-Heidelberg-New York, 1969. | MR | Zbl

10. Valdivia, M. : Some characterizations of ultrabornological spaces (To be published). | Numdam | Zbl